# SDR CA040114007

- Difficulty date: December 14, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW WAS UNABLE TO GET LANDING GEAR UP.  WHEN MOVING HANDLE NO AMBER LIGHT ONLY GREEN AND RED LIGHTS.  RETURNED TO BASE FOR LANDING.  THE INABILITY TO RETRACT LANDING GEAR  WAS CAUSED DUE BREAKAGE OF THE NOSE WHEEL CENTERING PROXIMITY SENSOR WIRES. NOSE WHEEL CENTERING SENSOR REPLACED IAW AMM 32-61-00.
